ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stability of a System of Linear Differential Equations

Sreedhar, N and Rao, SN (1968) Stability of a System of Linear Differential Equations. In: IEEE Transactions on Automatic Control, 13 (3). pp. 307-308.


Download (267kB)


Conditions for asymptotic stability of an nth order linear time-invariant differential equation of a particular type with matrix coefficients are shown to be similar to those obtained through the Routh-Hurwitz inequalities, but wherein real numbers and positivity are replaced by the matrix coefficients and positive definiteness.

Item Type: Journal Article
Publication: IEEE Transactions on Automatic Control
Publisher: IEEE
Additional Information: �©1968 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 13 Sep 2005
Last Modified: 19 Sep 2010 04:20
URI: http://eprints.iisc.ac.in/id/eprint/3642

Actions (login required)

View Item View Item